# SDR CA130206005

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CABLE FOUND CHAFED AT CONTACT POINT WITH FAIRLEAD PN CSP135-2 LOCATED ON WING ROOT RIB.  ENGINEERING IS INVESTIGATING.
